# SDR DALA2022102907010

- Difficulty date: October 27, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,825 hours, 9,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN PILOT FACILATORY POPPED OUT OF THE HOUSING BRACKET. CORRECTIVE ACTION: REATTACHED LIGHT ASSEMBLY TO BRACKET IN CREW REST. OP CHECKS NML IAW AMM 33-51.
